MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 50/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 50/28
Catalog Number 01.26.2850M
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 january 2019: lot 123424: (b)(4) items manufactured and released on 14 november 2012.Expiration date: 2017-10-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on january 03, 2018, 5.5 years after primary cementless dm tha the surgeon suspects pe wear.We have no report of clinical symptoms.The xray provided does not show major signs of wear or of wear effects, although there are signs of reduced bone density in some areas around the stem, but we have no clinical history and no reports of a painful hip.The ct images of the cup do not allow to infer the presence of macroscopic wear.In our opinion, revision should not be undertaken on the basis of an unsupported assumption of wear unless there is evidence of clinical symptoms.
 
Event or Problem Description
During a consultation the surgeon detected liner wear.The revision is not scheduled yet.More info will follow the case.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 50/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8217184
Report Number3005180920-2018-01056
Device Sequence Number13867303
Product Code MEH
UDI-Device Identifier07630030807275
UDI-Public07630030807275
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number01.26.2850M
Device Lot Number123424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;